DOI QR코드

DOI QR Code

ON THE STABILITY OF THE MONOMIAL FUNCTIONAL EQUATION

  • Published : 2008.05.31

Abstract

In this paper, we modify L. $C\breve{a}dariu$ and V. Radu's result for the stability of the monomial functional equation $\sum\limits_{n=0}^{n}n\;C_i(-1)^{n-i}f(ix+y)-n!f(x)=0$ in the sense of Th. M. Rassias. Also, we investigate the superstability of the monomial functional equation.

Keywords

stability;monomial functional equation

References

  1. L. Cadariu and V. Radu, The fixed points method for the stability of some functional equations, Carpathian J. Math. 23 (2007), no. 1-2, 63-72
  2. P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), no. 1-2, 76-86 https://doi.org/10.1007/BF02192660
  3. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific Publishing Co., Inc., River Edge, NJ, 2002
  4. S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64 https://doi.org/10.1007/BF02941618
  5. Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), no. 3, 431-434 https://doi.org/10.1155/S016117129100056X
  6. D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222-224 https://doi.org/10.1073/pnas.27.4.222
  7. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of functional equations in several variables, Progress in Nonlinear Differential Equations and their Applications, 34. Birkhauser Boston, Inc., Boston, MA, 1998
  8. D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), no. 2-3, 125-153 https://doi.org/10.1007/BF01830975
  9. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Inc., Palm Harbor, FL, 2001
  10. S.-M. Jung, On the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 204 (1996), no. 1, 221-226 https://doi.org/10.1006/jmaa.1996.0433
  11. H.-M. Kim, On the stability problem for a mixed type of quartic and quadratic functional equation, J. Math. Anal. Appl. 324 (2006), no. 1, 358-372 https://doi.org/10.1016/j.jmaa.2005.11.053
  12. J. M. Rassias, Solution of the Ulam stability problem for cubic mappings, Glas. Mat. Ser. III 36(56) (2001), no. 1, 63-72
  13. Th. M. Rassias, On a modified Hyers-Ulam sequence, J. Math. Anal. Appl. 158 (1991), no. 1, 106-113 https://doi.org/10.1016/0022-247X(91)90270-A
  14. Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), no. 1, 23-130 https://doi.org/10.1023/A:1006499223572
  15. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300 https://doi.org/10.1090/S0002-9939-1978-0507327-1
  16. Th. M. Rassias, Report of the 27th International Symposium on Functional Equations, Aeq. Math. 39 (1990), 292-293
  17. Th. M. Rassias, The problem of S. M. Ulam for approximately multiplicative mappings, J. Math. Anal. Appl. 246 (2000), no. 2, 352-378 https://doi.org/10.1006/jmaa.2000.6788
  18. Th. M. Rassias, Functional Equations and Inequalities, Mathematics and its Applications, 518. Kluwer Academic Publishers, Dordrecht, 2000
  19. Th. M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Academic Publishers, Dordrecht, 2003
  20. F. Skof, Local properties and approximation of operators, Rend. Sem. Mat. Fis. Milano 53 (1983), 113-129 https://doi.org/10.1007/BF02924890
  21. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436 https://doi.org/10.1006/jmaa.1994.1211
  22. K.-W. Jun and Y.-H. Lee, On the Hyers-Ulam-Rassias stability of a Pexiderized quadratic inequality, Math. Inequal. Appl. 4 (2001), no. 1, 93-118
  23. Y.-H. Lee and K.-W. Jun, On the stability of approximately additive mappings, Proc. Amer. Math. Soc. 128 (2000), no. 5, 1361-1369 https://doi.org/10.1090/S0002-9939-99-05156-4
  24. J. M. Rassias, Solution of the Ulam stability problem for quartic mappings, Glas. Mat. Ser. III 34(54) (1999), no. 2, 243-252
  25. Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), no. 1, 264-284 https://doi.org/10.1006/jmaa.2000.7046
  26. Th. M. Rassias and P. Semrl, On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc. 114 (1992), no. 4, 989-993 https://doi.org/10.1090/S0002-9939-1992-1059634-1
  27. S. M. Ulam, A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, no. 8 Interscience Publishers, New York-London, 1960

Cited by

  1. Fuzzy Stability of a General Quadratic Functional Equation vol.2011, 2011, https://doi.org/10.1155/2011/791695
  2. STABILITY OF THE MONOMIAL FUNCTIONAL EQUATION IN QUASI NORMED SPACES vol.47, pp.4, 2010, https://doi.org/10.4134/BKMS.2010.47.4.777
  3. Additive and Quadratic Type Functional Equation and its Fuzzy Stability vol.63, pp.3-4, 2013, https://doi.org/10.1007/s00025-012-0229-y
  4. ON THE STABILITY OF THE FUNCTIONAL EQUATION DERIVING FROM QUADRATIC AND ADDITIVE FUNCTION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD vol.25, pp.1, 2012, https://doi.org/10.14403/jcms.2012.25.1.051
  5. Stability of then-Dimensional Mixed-Type Additive and Quadratic Functional Equation in Non-Archimedean Normed Spaces vol.2012, 2012, https://doi.org/10.1155/2012/401762
  6. On an n-dimensional mixed type additive and quadratic functional equation vol.228, 2014, https://doi.org/10.1016/j.amc.2013.11.091
  7. ON THE STABILITY OF THE GENERALIZED QUADRATIC AND ADDITIVE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD vol.19, pp.4, 2011, https://doi.org/10.11568/kjm.2011.19.4.437
  8. ON HYPERSTABILITY OF GENERALISED LINEAR FUNCTIONAL EQUATIONS IN SEVERAL VARIABLES vol.92, pp.02, 2015, https://doi.org/10.1017/S0004972715000416
  9. On a New Type of Hyperstability for Radical Cubic Functional Equation in Non-Archimedean Metric Spaces vol.72, pp.1-2, 2017, https://doi.org/10.1007/s00025-017-0716-2
  10. ON THE STABILITY OF A MIXED TYPE QUADRATIC AND CUBIC FUNCTIONAL EQUATION vol.19, pp.4, 2012, https://doi.org/10.7468/jksmeb.2012.19.4.383
  11. ON THE STABILITY OF THE QUADRATIC-ADDITIVE TYPE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD vol.20, pp.1, 2012, https://doi.org/10.11568/kjm.2012.20.1.019
  12. A Fixed Point Approach to the Stability of ann-Dimensional Mixed-Type Additive and Quadratic Functional Equation vol.2012, 2012, https://doi.org/10.1155/2012/482936
  13. FUZZY STABILITY OF THE CAUCHY ADDITIVE AND QUADRATIC TYPE FUNCTIONAL EQUATION vol.27, pp.3, 2012, https://doi.org/10.4134/CKMS.2012.27.3.523
  14. A general theorem on the stability of a class of functional equations including quadratic-additive functional equations vol.5, pp.1, 2016, https://doi.org/10.1186/s40064-016-1771-y
  15. A FIXED POINT APPROACH TO THE STABILITY OF THE MIXED TYPE FUNCTIONAL EQUATION vol.34, pp.1, 2012, https://doi.org/10.5831/HMJ.2012.34.1.19
  16. A general theorem on the stability of a class of functional equations including monomial equations vol.2015, pp.1, 2015, https://doi.org/10.1186/s13660-015-0795-0
  17. STABILITY OF A GENERALIZED POLYNOMIAL FUNCTIONAL EQUATION OF DEGREE 2 IN NON-ARCHIMEDEAN NORMED SPACES vol.26, pp.4, 2013, https://doi.org/10.14403/jcms.2013.26.4.887
  18. On the Generalized Hyers-Ulam Stability of ann-Dimensional Quadratic and Additive Type Functional Equation vol.2014, 2014, https://doi.org/10.1155/2014/184680
  19. A FIXED POINT APPROACH TO THE STABILITY OF THE GENERALIZED POLYNOMIAL FUNCTIONAL EQUATION OF DEGREE 2 vol.28, pp.2, 2013, https://doi.org/10.4134/CKMS.2013.28.2.269
  20. Stability of a Monomial Functional Equation on Restricted Domains of Lebesgue Measure Zero 2017, https://doi.org/10.1007/s00025-017-0742-0
  21. A FIXED POINT APPROACH TO THE STABILITY OF APPROXIMATELY QUADRATIC-ADDITIVE MAPPINGS vol.25, pp.1, 2012, https://doi.org/10.14403/jcms.2012.25.1.043
  22. A FIXED POINT APPROACH TO THE STABILITY OF THE QUADRATIC-ADDITIVE FUNCTIONAL EQUATION vol.18, pp.4, 2011, https://doi.org/10.7468/jksmeb.2011.18.4.313
  23. ON THE STABILITY OF THE QUADRATIC-ADDITIVE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD vol.25, pp.2, 2012, https://doi.org/10.14403/jcms.2012.25.2.201
  24. A general uniqueness theorem concerning the stability of monomial functional equations in fuzzy spaces vol.2015, pp.1, 2015, https://doi.org/10.1186/s13660-015-0586-7
  25. Generalized hyperstability of a Drygas functional equation on a restricted domain using Brzdęk’s fixed point theorem 2017, https://doi.org/10.1007/s11784-017-0439-8
  26. Hyperstability of the Fréchet Equation and a Characterization of Inner Product Spaces vol.2013, 2013, https://doi.org/10.1155/2013/496361
  27. Fuzzy Stability of a Quadratic-Additive Functional Equation vol.2011, 2011, https://doi.org/10.1155/2011/504802
  28. Fuzzy Stability of a Functional Equation Deriving from Quadratic and Additive Mappings vol.2011, 2011, https://doi.org/10.1155/2011/534120
  29. On Hyers–Ulam stability of generalized linear functional equation and its induced Hyers–Ulam programming problem vol.90, pp.3, 2016, https://doi.org/10.1007/s00010-015-0393-8
  30. A new type of approximation for the radical quintic functional equation in non-Archimedean (2, β )-Banach spaces vol.457, pp.1, 2018, https://doi.org/10.1016/j.jmaa.2017.08.015
  31. Approximate solution of radical quartic functional equation related to additive mapping in 2-Banach spaces vol.455, pp.2, 2017, https://doi.org/10.1016/j.jmaa.2017.06.078
  32. A Fixed Point Approach to the Stability of the Cauchy Additive and Quadratic Type Functional Equation vol.2011, 2011, https://doi.org/10.1155/2011/817079
  33. Fuzzy stability of a mixed type functional equation vol.2011, pp.1, 2011, https://doi.org/10.1186/1029-242X-2011-70
  34. Fuzzy Stability of ann-Dimensional Quadratic and Additive Functional Equation vol.2012, 2012, https://doi.org/10.1155/2012/150815
  35. Hyperstability and Superstability vol.2013, 2013, https://doi.org/10.1155/2013/401756
  36. Stability of ann-Dimensional Mixed-Type Additive and Quadratic Functional Equation in Random Normed Spaces vol.2012, 2012, https://doi.org/10.1155/2012/547865
  37. ON THE STABILITY OF THE MIXED TYPE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD vol.19, pp.1, 2012, https://doi.org/10.7468/jksmeb.2012.19.1.59
  38. A Fixed Point Approach to the Stability of a Generalized Quadratic and Additive Functional Equation vol.53, pp.2, 2013, https://doi.org/10.5666/KMJ.2013.53.2.219
  39. Recursive procedure in the stability of Fréchet polynomials vol.2014, pp.1, 2014, https://doi.org/10.1186/1687-1847-2014-16
  40. Stability of a Monomial Functional Equation on a Restricted Domain vol.5, pp.4, 2017, https://doi.org/10.3390/math5040053
  41. Solution and approximation of radical quintic functional equation related to quintic mapping in quasi-$$\beta $$β-Banach spaces pp.1579-1505, 2018, https://doi.org/10.1007/s13398-018-0506-z
  42. New stability results for the radical sextic functional equation related to quadratic mappings in $$(2,\beta )$$(2,β)-Banach spaces vol.20, pp.4, 2018, https://doi.org/10.1007/s11784-018-0616-4
  43. A fixed point approach to the hyperstability of the general linear equation in β-Banach spaces vol.38, pp.3, 2018, https://doi.org/10.1515/anly-2017-0028
  44. A new hyperstability result for the Apollonius equation on a restricted domain and some applications vol.20, pp.2, 2018, https://doi.org/10.1007/s11784-018-0573-y
  45. Non-Archimedean hyperstability of Cauchy–Jensen functional equations on a restricted domain vol.24, pp.2, 2018, https://doi.org/10.1515/jaa-2018-0015